# SDR MASA200600757

- Difficulty date: March 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 3,359 hours, 2,391 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Control
- Condition: Warning Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5036 PNS, RUDDER LIMIT FAULT STATUS MESSAGE.  RESET SYSTEM.  OPS CHECK GOOD.
